# SDR F3LA2021011100001

- Difficulty date: January 10, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N705FR
- Make and model: Airbus A321-211
- Aircraft serial: 6891
- Aircraft time: 17,559 hours, 7,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 150945
- Condition: Failed
- Location: Emergency Lights
- Part time: 17,559 hours, 7,343 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU TEST FAILED.  CORRECTIVE ACTION: EPSU TEST FAILED SHOWED (14WL) EMERGENCY POWER SUPPLY AND BATTERY.  R & R (14WL) EMERGENCY POWER SUPPLY AND BATTERY.  OPERATIONS CHECKS GOOD, REF AMM 33-51-38-400-001-A AND 33-51-38-400-002A.  BOND METER F9TAB4051C DUE 07/21.
